# SDR SWAA2022020986774

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221GF UPPER SURFACE HAS DAMAGED FIBERS FROM TAPE REMOVAL / REPAIRED FWD CABIN FLOOR PANEL 221 GF UPPER SURFAE IAW B737 SRM 53-00-50-2R-1 REV 63. CURED IN OVEN FOR 1 HR AT 150'; IN AT 9:30AM-OUT AT 10:30 AM (OVEN E0-01 EXP 4/23/18)
